# SDR MASA200500083

- Difficulty date: February 6, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N924MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 1,612 hours, 1,152 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353622025M
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6528 PHX - PVR.  ABORTED TAKEOFF DUE TO LEFT THRUST REVERSER UNSAFE MESSAGE.  MAINTENANCE PLACED THE THRUST REVERSER ON MEL.  MAINTENANCE REMOVED AND REPLACED K29 RELAY, OPS CHECK GOOD.
